# SDR GTIA2025030338774

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 29,214 hours, 12,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: C2304
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 5,002 hours, 2,336 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENT R2 SLIDE DEPLOYMENT -R/R R2 SLIDE IAW AMM 25-62-47, OPS CHECK OK, NO DEFECTS NOTED AT THIS TIME.
